3 doctors weighed in:
Is mild petechiae anything to worry about if I took aspirin and don't have any other symptoms or health problems?
3 doctors weighed in

Dr. Mary Callahan
Internal Medicine - Cardiology
2 doctors agree
In brief: Petechia
Depends on your meaning of mild.
It is not uncommon for individuals on Aspirin to experience mild bruising, but petechia can indicate a platelet problem. You should see your regular physician to determine the cause.

In brief: Petechia
Depends on your meaning of mild.
It is not uncommon for individuals on Aspirin to experience mild bruising, but petechia can indicate a platelet problem. You should see your regular physician to determine the cause.
Dr. Mary Callahan
Dr. Mary Callahan
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors